Topotype of Bregmaceros mcclellandi Thompson (Pisces : Bregmacerotidae) from the Gangetic Delta with a Redescription of the Species

Authors

DOI:

https://doi.org/10.26515/rzsi/v100/i3-4/2002/159603

Keywords:

No Keywords.

Abstract

No Abstract.

Downloads

Download data is not yet available.

Downloads

Published

2002-12-01

How to Cite

Barman, R. P., Mukherjee, P., & Kar, S. (2002). Topotype of <i>Bregmaceros mcclellandi</i> Thompson (Pisces : Bregmacerotidae) from the Gangetic Delta with a Redescription of the Species. Records of the Zoological Survey of India, 100(3-4), 227–228. https://doi.org/10.26515/rzsi/v100/i3-4/2002/159603

Issue

Section

Short Communications

Most read articles by the same author(s)

1 2 3 > >> 

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.